Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 182497, 8 pages
http://dx.doi.org/10.1155/2013/182497
Research Article

The Geo/Geo/1+1 Queueing System with Negative Customers

1College of Science, Yanshan University, Qinhuangdao 066004, China
2School of Economics & Management, Yanshan University, Qinhuangdao 066004, China

Received 11 September 2013; Accepted 28 October 2013

Academic Editor: Yuji Liu

Copyright © 2013 Zhanyou Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhanyou Ma, Yalin Guo, Pengcheng Wang, and Yumei Hou, “The Geo/Geo/1+1 Queueing System with Negative Customers,” Mathematical Problems in Engineering, vol. 2013, Article ID 182497, 8 pages, 2013. https://doi.org/10.1155/2013/182497.